Advertisement

Solving the Nonlinear System of Third-Order Boundary Value Problems

  • Ali Akgül
  • Esra Karatas Akgül
  • Yasir Khan
  • Dumitru Baleanu
Chapter
  • 516 Downloads
Part of the Nonlinear Systems and Complexity book series (NSCH, volume 24)

Abstract

We apply the reproducing kernel method to nonlinear systems of third-order boundary value problems. We have obtained meaningful results. We demonstrate these results by figures. This method is an efficient method for solving nonlinear systems.

Keywords

Third-order Boundary Value Problem Nonlinear Systems Reproducing Kernel Reproducing Kernel Method (RKM) Reproducing Kernel Hilbert Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Aronszajn, N.: Theory of reproducing kernels. Trans. Am. Math. Soc. 68, 337404 (1950)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Ando, T.: Reproducing kernel spaces and quadratic inequalities. T. Ando, Hokkaido University, Sapporo, vi+96pp (1987)Google Scholar
  3. 3.
    Cui, M., Lin, Y.: Nonlinear Numerical Analysis in the Reproducing Kernel Space. Nova Science Publishers Inc., New York (2009)zbMATHGoogle Scholar
  4. 4.
    Inc, M., Akgül, A.: Approximate solutions for MHD squeezing fluid flow by a novel method. Bound Value Probl. 2014, 18 (2014)Google Scholar
  5. 5.
    Akgül, A.: New reproducing kernel functions. Math. Probl. Eng. Art. ID 158134, 10pp (2015)Google Scholar
  6. 6.
    Akgül, A., Inc, M., Karatas, E., Baleanu, D.: Numerical solutions of fractional differential equations of LaneEmden type by an accurate technique. Adv. Diff. Equ. 2015, 220 (2015)Google Scholar
  7. 7.
    Akgül, A., Inc, M., Karatas, E.: Reproducing kernel functions for difference equations. Discrete Continuous Dyn. Syst. Ser. S 8(6), 1055–1064 (2015)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Akgül, A., Hashemi, M.S., Inc, M., Raheem, S.A.: Constructing two powerful methods to solve the Thomas-Fermi equation. Nonlinear Dyn. https://doi.org/10.1007/s11071-016-3125-2

Copyright information

© Springer International Publishing AG, part of Springer Nature 2019

Authors and Affiliations

  • Ali Akgül
    • 1
  • Esra Karatas Akgül
    • 2
  • Yasir Khan
    • 3
  • Dumitru Baleanu
    • 4
  1. 1.Art and Science Faculty, Department of MathematicsSiirt UniversitySiirtTurkey
  2. 2.Faculty of Education, Department of MathematicsSiirt UniversitySiirtTurkey
  3. 3.Department of MathematicsUniversity of Hafr Al-BatinHafr Al-BatinSaudi Arabia
  4. 4.Department of MathematicsÇankaya UniversityAnkaraTurkey

Personalised recommendations